# SDR PLGA980811A

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

BOS - FLT 4358 - WHILE ON APPROACH TO BOS, THE CREW RECEIVED A LOW OIL PRESSURE WARNING ON RIGHT ENGINE.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  THE CREW SHUT DOWN THE RIGHT ENGINE AFTER LANDNIG AND TAXIED TO THE GATE.  MAINTENANCE FOUND THE RIGHT ENGINE PGB TO BE OVER SERVICED WITH OIL.  THE OIL LEVEL WAS ADJUSTED AND ENGINE RAN WITH SYSTEM CHECKING GOOD.  (M)
